Alert archive / Pennsylvania / Wind Advisories in 2016

Wind Advisory 1, NWS Pittsburgh, PA

January 10, 20169 counties in West Virginia; 14 counties in Pennsylvania; 11 counties in Ohio

NWS Pittsburgh, PA issued this wind advisory at Jan 10, 2016, 3:31 AM EST for 9 counties in West Virginia; 14 counties in Pennsylvania; 11 counties in Ohio. It took effect at Jan 10, 2016, 10:00 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2016, 3:31 AM EST (08:31 UTC)
In effect from
Jan 10, 2016, 10:00 AM EST
Expired
Jan 10, 2016, 5:47 PM EST
In force
8 hr
Issued by
NWS Pittsburgh, PA
All 34 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 28 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 8.5 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2016-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2016-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

672 
WWUS71 KPBZ 100831
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
331 AM EST SUN JAN 10 2016

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-101645-
/O.NEW.KPBZ.WI.Y.0001.160110T1500Z-160111T0100Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA...
CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE...
ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL...
WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE...
BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA...
KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG...
LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE...
WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...
FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD...
BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS...
HENDRICKS...SAINT GEORGE...DAVIS...THOMAS...CANAAN VALLEY
331 AM EST SUN JAN 10 2016

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST
THIS EVENING.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* PERIOD OF STRONGEST WINDS...THIS AFTERNOON.

* IMPACTS...STRONG WIND CAN DOWN TREE LIMBS AND POWER LINES. TREES
  ROOTED IN SATURATED SOIL MAY BE TOPPLED. USE CAUTION WHILE
  DRIVING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GUSTS TO 45 TO 55
MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

07
3 follow-up statements
946 
WWUS71 KPBZ 101511
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
1011 AM EST SUN JAN 10 2016


.A COLD FRONT WILL SWEEP ACROSS THE REGION TODAY WITH STRONG
WINDS AND RAPIDLY FALLING TEMPERATURES BEHIND THE FRONT.

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-102315-
/O.CON.KPBZ.WI.Y.0001.000000T0000Z-160111T0100Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA...
CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE...
ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL...
WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE...
BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA...
KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG...
LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE...
WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...
FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD...
BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS...
HENDRICKS...SAINT GEORGE...DAVIS...THOMAS...CANAAN VALLEY
1011 AM EST SUN JAN 10 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* PERIOD OF STRONGEST WINDS...THIS AFTERNOON.

* IMPACTS...STRONG WIND CAN DOWN TREE LIMBS AND POWER LINES. 
  TREES ROOTED IN SATURATED SOIL MAY BE TOPPLED. USE CAUTION 
  WHILE DRIVING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GUSTS TO 45 TO
55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
624 
WWUS71 KPBZ 102012
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
312 PM EST SUN JAN 10 2016

.STRONG WINDS AND RAPIDLY FALLING TEMPERATURES WILL CONTINUE
THROUGH EARLY EVENING BEHIND A PASSING COLD FRONT.

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-110100-
/O.CON.KPBZ.WI.Y.0001.000000T0000Z-160111T0100Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA...
CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE...
ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL...
WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE...
BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA...
KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG...
LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE...
WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...
FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD...
BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS...
HENDRICKS...SAINT GEORGE...DAVIS...THOMAS...CANAAN VALLEY
312 PM EST SUN JAN 10 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* PERIOD OF STRONGEST WINDS...THROUGH LATE AFTERNOON.

* IMPACTS...STRONG WINDS WILL RESULT IN DOWNED TREE LIMBS AND
  POWER LINES AND ALSO TOPPLE TREES WHEN COMBINED WITH SATURATED
  SOILS FROM RECENT RAINS. USE CAUTION WHILE DRIVING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GUSTS TO 45 TO
55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
263 
WWUS71 KPBZ 102247
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
547 PM EST SUN JAN 10 2016


MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-110000-
/O.CAN.KPBZ.WI.Y.0001.000000T0000Z-160111T0100Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA...
CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE...
ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL...
WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE...
BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA...
KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG...
LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE...
WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...
FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD...
BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS...
HENDRICKS...SAINT GEORGE...DAVIS...THOMAS...CANAAN VALLEY
547 PM EST SUN JAN 10 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY. 

WEST WINDS WILL GUST BETWEEN 25 TO 35 MPH THIS EVENING...BUT WILL
SUBSIDE OVERNIGHT. HOWEVER WIND GUSTS ARE NOT FORECAST TO MEET THE
46 MPH OR GREATER GUST CRITERIA NEEDED FOR A WIND ADVISORY...THUS
IT HAS BEEN CANCELLED.

$$
98

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Jan 10, 1:43 AM EST, 1 hour 48 minutes earlier.

Area forecast discussion, Jan 10, 1:43 AM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
143 AM EST SUN JAN 10 2016

.SYNOPSIS...
LOW PRESSURE WILL BRING RAIN THIS MORNING BEFORE THE PASSAGE OF A
STRONG COLD FRONT BRINGS SNOW CHANCES AND MUCH COLDER WEATHER
LATER TODAY THROUGH MUCH OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
SFC LOW PRESSURE CNTRD ACRS KY SHOULD CONTINUE TO DEEPEN AND TRACK
NEWD INTO THE GREAT LAKES THRU THE AFTN AS AN UPPER TROF ADVANCES
THRU THE UPPER OH VLY RGN. WITH SHORTWAVE SUPPORT...A LOW LEVEL
JET...AND DEEP MOISTURE...RAIN IS EXPECTED TO CONTINUE THRU THE
MRNG. THE LOW/S ASSSOCIATED COLD FRONT IS PROGGED TO CROSS THE
REGION LT THIS MRNG AND ERLY AFTN. STRONG COLD ADVECTION AND WRAP
AROUND PCPN SHOULD BRING A PERIOD OF SNOW SHOWERS BEFORE MOST OF
THE PCPN ENDS WITH THE EXITING SHORTWAVE...WITH THE EXCEPTION OF
UPSLOPE SNOW SHOWERS IN HIGHER TERRAIN SE OF PIT AND LAKE ENHANCED
REGIONS N OF I 80.

GUSTY WINDS ARE ALSO EXPD BEHIND THE FRONT WITH A TIGHT PRESSURE
GRADIENT. NEAR STEADY OR SLOWLY RISING TEMPS ARE EXPD UNTIL
FROPA...WITH TEMPS FALLING THRU THE AFTN.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
LAKE AND TERRAIN ENHANCED SNOW SHOWERS N OF I 80 AND IN THE
RIDGES SHOULD CONTINUE TONIGHT...THOUGH LWRG TEMP INVERSIONS
SHOULD LIMIT ACCUMULATIONS TO AN INCH OR TWO. RIDGING AND BACKING
FLOW SHOULD END PCPN BY MON MRNG. TEMPS ARND 10 DEG BELOW SEASONAL
AVERAGES ARE EXPECTED USING THE LATEST GUIDANCE BLEND.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
LITTLE CHANGE TO PREVIOUS FORECAST AS MODELS DO AGREE ON A
SHORTWAVE BRINGING SNOW SHOWER CHANCES ACROSS THE NORTH ON
THURSDAY. MODELS THEN REMAIN IN FLUX WITH A DEVELOPING STORM
SYSTEM COMING OUT OF THE SOUTHERN PLAINS LATE WEEK INTO THE
WEEKEND. CONTINUED A USE OF A MULTI-MODLE BLEND...WHICH BROUGHT
CHANCE POPS FOR LATER SUNDAY. TEMPERATURES WILL BE BELOW AVERAGE
THROUGH THE PERIOD.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
RAIN AREA MOVING NORTH ACROSS THE REGION WITH OCCASIONAL MVFR
VSBY...WITH DETERIORATION TO WIDESPREAD MVFR TOWARD 12Z...FOLLOWED
BY IFR CIGS AS A COLD FRONT CROSSES SUNDAY MORNING. LLWS REMAINS
AT ALL PORTS WITH SOUTHEAST WINDS NEAR 35 KTS AT 2K FT TURNING
SOUTH TOWARD 12Z. AS BETTER MIXING ARRIVES WITH FRONT 13-15Z SURFACE
WINDS WILL TURN SOUTHWEST GUSTING TO 20-25KTS. BEHIND FROPA WEST
WINDS WILL GUST OVER 30KTS INTO THE EVENING. IFR IN SNOW SHOWERS
AFTER 18Z AT KFKL AND KDUJ...OTHERWISE PORTS WILL HAVE MVFR CIGS
AND VSBY IN SNOW SHOWERS.

.OUTLOOK.../SUNDAY NIGHT THROUGH THURSDAY/...
IFR RESTRICTIONS WILL BE POSSIBLE IN SNOW SHOWERS AT ALL TAF
SITES MONDAY NIGHT INTO TUESDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jan 9, 6:39 PM EST, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
639 PM EST SAT JAN 9 2016

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073-075-WVZ001>004-012-021-509-102115-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
639 PM EST SAT JAN 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA...NORTHERN PANHANDLE OF WEST
VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG COLD FRONT WILL ENTER CENTRAL OHIO BY MID MORNING
SUNDAY...AND QUICKLY SWEEP THROUGH CENTRAL PENNSYLVANIA BY EARLY
AFTERNOON. TEMPERATURES WILL FALL SHARPLY WITH THIS FRONT...FROM THE
UPPER 40S TO NEAR FREEZING IN JUST A COUPLE HOURS. BEHIND THE
FRONT...WINDS GUSTS WILL REACH 30 TO 35 MPH...PRODUCING WIND CHILLS
IN THE 20S. A FEW SNOW SQUALLS ARE ALSO POSSIBLE BEHIND THE FRONT.
BE PREPARED FOR RAPIDLY CHANGING CONDITIONS.

ARCTIC AIR WILL CONTINUE TO SURGE INTO THE AREA THROUGH SUNDAY
NIGHT...WITH WIND CHILL VALUES PLUMMETING TO THE SINGLE DIGITS BY
EARLY MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THE NATIONAL WEATHER SERVICE.

MDZ001-PAZ074-076-WVZ510>514-102115-
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
639 PM EST SAT JAN 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

STRONG SOUTHEAST WINDS ARE EXPECTED ALONG THE WESTERN SLOPES OF THE
RIDGES OVERNIGHT...AFFECTING PORTIONS OF GARRETT...WESTMORELAND...
FAYETTE...PRESTON AND TUCKER COUNTIES. WIND GUSTS UP TO 45 MPH WILL
BE POSSIBLE IN THESE AREAS...MAINLY BETWEEN 11 PM AND 4 AM
OVERNIGHT.

ADDITIONALLY...DENSE FOG WILL CONTINUE TO REDUCE VISIBILITIES TO
NEAR ZERO ALONG THE RIDGE TOPS AND INTO THE EASTERN VALLEYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG COLD FRONT WILL CROSS THE REGION ON SUNDAY AFTERNOON WITH
WIND GUSTS BETWEEN 35 AND 40 MPH AND LOCALIZED AREAS OF GUSTS
EXCEEDING 45 MPH POSSIBLE. ALSO... THE COMBINATION OF FALLING
TEMPERATURES AND STRONG WINDS WILL ALSO CAUSE WIND CHILL VALUES TO
PLUMMET TO THE SINGLE DIGITS BY EARLY MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THE NATIONAL WEATHER SERVICE.

BOOKBINDER

Nearby

Wind Advisories in Pennsylvania, 2016Wind Advisories in Ohio, 2016Wind Advisories in West Virginia, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.